# SDR UALA2012051002692

- Difficulty date: May 8, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 60,339 hours, 22,613 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END OF NR 2 PYLON, INTERNAL WEB IS CRACKED.  STOP DRILLED CRACK, REF S RM54-52-12.  ACCOMPLISHED WELD REPAIR PER SRM 54-50-00.  INSTALLED DOUBLER REPAIR OVER WELD PER SRM 54-52-12 FIG 207, SHEET 2. N-R F1834T.
